# SDR IPXA2023081506852

- Difficulty date: August 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 35,077 hours, 22,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS MSG AFTER START R/REPLACED CREW ENTRY DOOR PROX SENSOR PER AMM 52-71-00 NOW ENTRY DOOR INDICATION OK PLACARD REMOVED
